I'm 14 years of age, I've had diabetes since I was two, and since I've been getting older I'm finding it difficult to do my injections as there are lumps and bruises in my legs.
There are some things that you can do now about the lumps at injection sites. First of all, the lumps do not just "look funny"; indeed, the lumps can interfere with smooth insulin absorption. You can help the lumps go away by using other injection sites that don't have lumps in the arms, abdomen, and hips. Usually, just by leaving the lumpy spots alone, the areas will get better.
Original posting 15 Aug 2002
Posted to Blood Tests and Insulin Injections
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.